It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hey there...YES! I was fairly worried about my contacts and "tane...too. I have had NO problems at all and I am starting my 5th month! I started with 60mg daily and was up'ed to 80 mg's daily at the end of the second month. I swear it's the Vitamin E supplements that have kept this "dry eye"
side effect at bay. I take 800 IU's daily. Oh, I wear the night and day contacts...the kind you keep in for a month straight.
Good luck...Accutane is something I would do all over again...I have no second thoughts about it. I was very worried, as most people, about all the potential side effects but it was not so bad. :) I have just had to deal with chapped and sometimes skin peeling off my lips...(Fairly attractive vision) LOL
This board was a wealth of support and info, too!

Bama





All times are GMT -7. The time now is 08:40 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!